# SDR UIEA2021051301125

- Difficulty date: May 13, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,094 hours, 20,358 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT INTERMITTENT "MN CARGO LOOP 1" AND "MN CARGO LOOP 2" STATUS MESSAGES( PERFORMED FIM TASK 26-14 FAULT TREE 809. OPS CHECKS GOOD, MAIN CARGO COMPARTMENT SMOKE DETECTION SYSTEM IS OK FOR SERVICE )
